MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US ATUN PRESSFIT STR STEM16X110MM; KNEE STEMS

DEPUY ORTHOPAEDICS INC US ATUN PRESSFIT STR STEM16X110MM; KNEE STEMS
Catalog Number 151316110
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Subject id: (b)(6), study no: (b)(6).Clinical adverse event received for loosening of components of left knee, device and procedure (relatedness): device related: possibly, procedure related: possibly, date of event: 29-jan-2025, date of implant: (b)(6) 2020, date of revision: no information provided, device location: left.Treatment/impact: no intervention/treatment at this time.Depuy synthes products used: catalog number: 150440104, lot number id: j3198u, component type: femoral component, device identifier: (b)(4).Catalog number: 151316110, lot number id: j2332w, component type: femoral stem, device identifier: (b)(4).Catalog number: 154904001, lot number id: j32a89, component type: femoral medial posterior augment, device identifier: (b)(4).Catalog number: 154904002, lot number id: j4629y, component type: femoral lateral posterior augment, device identifier: (b)(4).Catalog number: 150660004, lot number id: 9113354, component type: tibial base component, device identifier: (b)(4).Catalog number: 151214030, lot number id: j5202d, component type: tibial stem, device identifier: (b)(4).Catalog number: 151302000, lot number id: 8596354, component type: femoral stem offset adaptor, device identifier: (b)(4).Catalog number: 152303001, lot number id: j1172n, component type: tibial medial augment, device identifier: (b)(4).Catalog number: 152303001, lot number id: j3010n, component type: tibial lateral augment, device identifier: (b)(4).Catalog number: 151710422, lot number id: 8683684, component type: tibial insert component, device identifier: (b)(4).Catalog number: 61979001, lot number id: maa003, component type: cement, device identifier: (b)(4).

Brand Name
ATUN PRESSFIT STR STEM16X110MM
Common Device Name
KNEE STEMS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21881798
Report Number1818910-2025-06111
Device Sequence Number15645569
Product Code JWH
UDI-Device Identifier10603295043676
UDI-Public(01)10603295043676(17)290131(10)J2332W
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number151316110
Device Lot NumberJ2332W
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/27/2025
Initial Report FDA Received Date04/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight84 KG